# SDR SIMA20150224002

- Difficulty date: February 24, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 30,291 hours, 21,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  R & R RELAY K135 OF JB-11.  OPERATIONS CHECKED GOOD IAW AMM 24-06-11.
